Groups of polynomial growth and expanding maps

Mikhael Gromov

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)53-78
Number of pages26
JournalPublications Mathématiques de L'Institut des Hautes Scientifiques
Volume53
Issue number1
DOIs
StatePublished - Dec 1981

Fingerprint

Expanding Maps
Polynomial Growth

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Groups of polynomial growth and expanding maps. / Gromov, Mikhael.

In: Publications Mathématiques de L'Institut des Hautes Scientifiques, Vol. 53, No. 1, 12.1981, p. 53-78.

Research output: Contribution to journalArticle

@article{de28b71af4e84bb6aadea111f2558241,
title = "Groups of polynomial growth and expanding maps",
author = "Mikhael Gromov",
year = "1981",
month = "12",
doi = "10.1007/BF02698687",
language = "English (US)",
volume = "53",
pages = "53--78",
journal = "Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques",
issn = "0073-8301",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - Groups of polynomial growth and expanding maps

AU - Gromov, Mikhael

PY - 1981/12

Y1 - 1981/12

UR - http://www.scopus.com/inward/record.url?scp=51649160427&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649160427&partnerID=8YFLogxK

U2 - 10.1007/BF02698687

DO - 10.1007/BF02698687

M3 - Article

VL - 53

SP - 53

EP - 78

JO - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

JF - Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

SN - 0073-8301

IS - 1

ER -